# SDR MALA000583

- Difficulty date: August 31, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION BETWEEN FRAME AT STA 236.0 AND STA 258.0.  REFER TO CELSIUS TASK 2573, W/O18816.  MAINTENANCE REMOVED CORROSION REF 51-70-40.  REMAINING MATERIAL OUT OF LIMITS REF SRM 51-10-10 .  REMOVED ANGLE REF SRM 51-40-21, FABRICATED NEW ANGLE FROM 2024T3 AS PER SAMPLE, ALODINED PRIMED AND TOPCOATED REF SRM 51-20-42/43.  FAY SEALED AND INSTALLED REF SRM 51-20-50 AND 51-40-21.
